Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Filippov's implicit functions lemma


Authors: E. J. McShane and R. B. Warfield
Journal: Proc. Amer. Math. Soc. 18 (1967), 41-47
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9939-1967-0208590-X
Corrigendum: Proc. Amer. Math. Soc. 21 (1969), 496-498.
MathSciNet review: 0208590
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. F. Filippov, On certain questions in the theory of optimal control, Vestnik Moskov. Univ. Ser. Mat. Meh. Astronom. 2 (1959), 25-42; English transl., J. Soc. Indust. Appl. Math. Ser. A. Control 1 (1962), 76-84. MR 0149985 (26:7469)
  • [2] John G. Hocking and Gail S. Young, Topology, Addison-Wesley, Reading, Mass., 1961. MR 0125557 (23:A2857)
  • [3] J. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [4] Harold J. Kushner, On the existence of optimal stochastic controls, J. Soc. Indust. Appl. Math. Ser. A Control 3 (1966), 463-474. MR 0192946 (33:1171)
  • [5] E. J. McShane, Generalized curves, Duke Math. J. 6 (1940), 513-536. MR 0002469 (2:59d)
  • [6] -, Relaxed controls and variational problems, J. Soc. Indust. Appl. Math. Ser. A Control (to appear).
  • [7] J. Warga, Relaxed variational problems, J. Math. Anal. Appl. 4 (1962), 111-128. MR 0142020 (25:5415a)
  • [8] -, Variational problems with unbounded controls, J. Soc. Indust. Appl. Math. Ser. A Control 3 (1966), 424-438. MR 0194951 (33:3156)
  • [9] L. C. Young, Generalized curves and the existence of an attained absolute minimum in the calculus of variations, C. R. de la Soc. des Sci. et des Lettres de Varsovie, Classe III 30 (1937), 214-234.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0208590-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society